Patient :Hello, I took a 90 day cycle of DMZ xtreme, and finished the majority of the bottle. I was taking liver support and fish oils during the cycle. I am now off of the DMZ and am taking a PCT. I am continuing to take the fish oils and liver support along with the PCT. I am experiencing shakes in my hands and it is not terrible, but I am very concerened. I also have stopped smoking marijuana recently. I used to use marijuana frequently, and now I have completely cut myself off of it. Not sure if that has anything to do with the shakes, but I am scared. Please help.
Symptoms: Shaking slightly in hands and slight muscle twitches in my biceps.
Thanks for choosing "Ask the Doctor" for posting your query.
Dymethazine (DMZ) is anabolic steroid used for muscle mass building. Although it has its own side effects, your symptoms look more like Marijuana (Cannabis) withdrawal. A person after taking heavy and prolonged marijuana might present with the withdrawal symptoms like shakiness, muscle twitchings, irritability, fatigue, insomnia, etc. Usually if these symptoms are mild, they disappear within 1 month. However treatment is needed if they affect the daily routine of an individual. The treatment module for the withdrawal symptoms is multi-dimensional. This comprises of motivational enhancement therapy, cognitive behavioral therapy and pharmacotherapy. Antidepressant medications like nefazodone and fluoxetine may help some individuals manage marijuana withdrawal. Oral THC (Dronabinol) may also alleviate symptoms of marijuana withdrawal. You should consult your physician regarding these options and get properly treated.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you in future.
Wish you good health!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.